# SDR DALA2022022201136

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CORROSION LOWER SILL AT LEVEL FR 66 AND STRG 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR ON LOWER SILL LOCATED FR66 STR 23R AFT GALLEY AREA PER A320 SRM 53-41-14. (2127874)
